# SDR DALA2022112807592

- Difficulty date: November 19, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 139,587 hours, 20,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:105, CORRECTIVE ACTION: FOUND AND RESECURED EXIT SIGN. (2503844)
